# SDR MASA200600943

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 12,027 hours, 11,585 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2760 LEX, FLAP FAIL.  MAINTENANCE RESET SYSTEM.
